# SDR SIMA20170725003

- Difficulty date: July 25, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 32,887 hours, 28,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK LOCATED ON FR 78/ STR 4R-5R. INSTALLED REPAIR DOUBLER & FILLER, EXTERNAL FUSELAGE SKIN AT FR 78/ STR 4R-5R IAW SRM 53-32-01
